PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License. Separate licenses are required for the period 2000-2007 and any fixed year after this period.

Entire functions uniformly bounded on balls of a Banach space

Tom 204 / 2011

José M. Ansemil, Jerónimo López-Salazar, Socorro Ponte Studia Mathematica 204(2011), 187-194 MSC: Primary 46G20; Secondary 46E50, 46B99. DOI: 10.4064/sm204-2-5

Streszczenie

Let $X$ be an infinite-dimensional complex Banach space. Very recently, several results on the existence of entire functions on $X$ bounded on a given ball ${B_{1}\subset X}$ and unbounded on another given ball $B_{2}\subset X$ have been obtained. In this paper we consider the problem of finding entire functions which are uniformly bounded on a collection of balls and unbounded on the balls of some other collection.

Autorzy

  • José M. AnsemilDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    E-28040 Madrid, Spain
    e-mail
  • Jerónimo López-SalazarDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    E-28040 Madrid, Spain
    e-mail
  • Socorro PonteDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Universidad Complutense de Madrid
    E-28040 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek